# SDR UIEA200400082

- Difficulty date: April 26, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508952
- Condition: Inoperative
- Location: Flt Manage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 605 - JFK - REMOVED AND REPLACED RIGHT FMC PER MM 34-61-01.  INSTALLED FMC SOFTWARE PER MM 34-61-00 SYSTEM, OPS CHECK NORMAL PER MM 34-61-60/501.  (M)
